Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regularity of multivariate Birkhoff interpolation schemes


Author: Boris Shekhtman
Journal: Proc. Amer. Math. Soc. 142 (2014), 3569-3573
MSC (2010): Primary 41A63, 41A05; Secondary 41A10
DOI: https://doi.org/10.1090/S0002-9939-2014-12091-0
Published electronically: June 27, 2014
MathSciNet review: 3238432
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we address a conjecture of Ron-Qing Jia and A. Sharma regarding regularity of certain multivariate Birkhoff interpolation schemes. While originally conjectured for polynomials over reals, the conjecture turns out to be true over the complex field and false over the real field.


References [Enhancements On Off] (What's this?)

  • [1] David Cox, John Little, and Donal O'Shea, Ideals, varieties, and algorithms, An introduction to computational algebraic geometry and commutative algebra. Second edition. Undergraduate Texts in Mathematics, Springer, New York, 1997. MR 1417938 (97h:13024)
  • [2] Rong Qing Jia and A. Sharma, Solvability of some multivariate interpolation problems, J. Reine Angew. Math. 421 (1991), 73-81. MR 1129576 (92h:41007), https://doi.org/10.1515/crll.1991.421.73
  • [3] G. G. Lorentz, Solvability of multivariate interpolation, J. Reine Angew. Math. 398 (1989), 101-104. MR 998474 (90j:41004), https://doi.org/10.1515/crll.1989.398.101

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 41A63, 41A05, 41A10

Retrieve articles in all journals with MSC (2010): 41A63, 41A05, 41A10


Additional Information

Boris Shekhtman
Affiliation: Department of Mathematics and Statistics, University of South Florida, Tampa, Florida 33620
Email: shekhtma@usf.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12091-0
Keywords: Birkhoff interpolation, regular interpolation schemes
Received by editor(s): September 20, 2012
Received by editor(s) in revised form: November 8, 2012
Published electronically: June 27, 2014
Communicated by: Walter Van Assche
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society